# SDR 98ZZZX1670

- Difficulty date: April 14, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N756QP
- Make and model: Cessna U206G
- Aircraft serial: U20604274
- Engine: Cont IO520F
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankcase
- Condition: Cracked
- Location: Nr 6 Cyl Stud
- Part time: 580 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE CRANKCASE SPLIT FROM NR 6 CYLINDER HOLE TO OIL FILLER HOLE ON TOWARD TO THE FRONT OF THE CASE.  THIS OCCURRED IN CONJUNCTION WITH THE CYLINDER MOUNTING STUD IN THIS IMMEIDATE AREA FAILING.  THE CIRCUMSTANCES UNDER WHICH IT OCCURED WERE 'NORMAL OPERATION'.  SUSPECT CAUSE - OVERTORQUEING OF SAID CYLINDER STUD BOLT.
